International Journal of Theoretical Physics

, Volume 38, Issue 7, pp 2037–2047

Supersymmetric Integrable Systems in (2 + 1) Dimensions and Their Backlund Transformation

  • Mousumi Saha
  • A. Roy Chowdhury

DOI: 10.1023/A:1026605819631

Cite this article as:
Saha, M. & Chowdhury, A.R. International Journal of Theoretical Physics (1999) 38: 2037. doi:10.1023/A:1026605819631


Nonlinear integrable systems in (2 + 1)dimensions which are supersymmetric are generated in twodifferent ways. In one approach the homogeneous spacesof super-Lie algebra are used, and in the other we use a different technique of extending thedimension of the system. The two sets of equations turnout to be different. The methodologies ofDarbux–Backlund transformation and gaugetransformation are used to generate the Backlund transformations ofthese equations. An important result of our analysis isthe existence of purely fermionic nonlinear systems in(2 + 1) dimensions.

Copyright information

© Plenum Publishing Corporation 1999

Authors and Affiliations

  • Mousumi Saha
  • A. Roy Chowdhury

There are no affiliations available